Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Integral point sets in higher dimensional affine spaces over finite fields

Title data

Kurz, Sascha ; Meyer, Harald:
Integral point sets in higher dimensional affine spaces over finite fields.
In: Journal of Combinatorial Theory, Series A. Vol. 116 (2009) Issue 6 . - pp. 1120-1140.
ISSN 0097-3165

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy > Chair Mathematics in Economy - Univ.-Prof. Dr. Jörg Rambau
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2014 08:14
Last Modified: 19 Mar 2015 07:37
URI: https://eref.uni-bayreuth.de/id/eprint/3280